Nebraska, 2013

Hail and Damaging Winds in Nebraska, May 18, 2013

May 18, 2013 · NWS LBF · 40 events in 13 counties and zones

A potent upper level low pressure system and associated strong shortwave, sparked scattered to numerous severe thunderstorms across western and north central Nebraska. The Storm Prediction Center had much of the area in a moderate risk for severe storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$82,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

A potent upper level low pressure system and associated strong shortwave, sparked scattered to numerous severe thunderstorms across western and north central Nebraska. The Storm Prediction Center had much of the area in a moderate risk for severe storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at May 18, 5:19 AM CST, 4 hours 18 minutes earlier.

Area forecast discussion, May 18, 5:19 AM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 AM CDT SAT MAY 18 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 305 AM CDT SAT MAY 18 2013

THE RAP13 SEEMS TO HAVE THE BEST HANDLE ON THE STRATUS LIFTING NORTH
INTO THE FCST AREA THIS MORNING. IT WAS ALSO THE PREFERRED MODEL FOR
THE SEVERE WEATHER EVENT EXPECTED TO UNFOLD LATE THIS AFTERNOON AND
TONIGHT. THE STRATUS SHOULD BUILD THROUGH THE FCST AREA ALONG AND
WEST OF HIGHWAY 83 THIS AM AND THEN MIX OUT LATE MORNING/EARLY
AFTERNOON.

THE ONGOING TSTMS AND ISOLD SEVERE STORMS SHOULD CONTINUE TO LIFT
NORTH AND EXIT THE FCST AREA BY SUNRISE. THEREAFTER THE RUC PUSHES
MOISTURE AND INSTABILITY FARTHER WEST THAN THE NAM AND SHARPENS UP
THE DRY LINE ACROSS WRN NEB THIS AFTERNOON. ALL THE WHILE
MAINTAINING A STRONG CAP WHICH SHOULD BREAK AROUND 22Z ON THE
DRYLINE. SPC PROVIDED USEFUL INSIGHT INTO THE EVOLUTION OF THIS
EVENT SUGGESTING LARGE/VERY LARGE HAIL AND WIND DAMAGE LATE THIS
AFTERNOON ALONG THE DRY LINE. THE CONVECTIVE COMPLEX MOVES EAST
TOWARD HIGHWAY 83 THIS EVENING. AT THE SAME TIME...LOW LEVEL WINDS
ARE EXPECTED TO BACK AND INCREASE IN SPEED TOWARD SUNSET OR SHORTLY
THEREAFTER ENHANCING THE TORNADO THREAT FOR A FEW HOURS...ROUGHLY
01Z-04Z.

THE ENTIRE SYSTEM OF STORMS WILL CONTINUE TO MOVE NORTHEAST
OVERNIGHT AND EXIT THE FCST AREA BY SUNDAY MORNING.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 305 AM CDT SAT MAY 18 2013

THE MODELS ARE IN RELATIVELY GOOD AGREEMENT REGARDING UPPER
TROUGH APPROACHING THE REGION ON SUNDAY. THE GFS AND ECMWF BOTH
HAVE THE TROUGH CLOSING OFF AND WRAPPING UP OVER SIOUX FALLS AREA
MONDAY THROUGH WEDNESDAY. THIS WILL MEAN COOLER CONDITIONS AND A
BROAD SCALE AREA OF PRECIPITATION POTENTIALLY ON THE BACK SIDE OF
THE LOW. LOOKING CLOSER AT SUNDAY...SEVERE THUNDERSTORMS WILL BE
POSSIBLE DURING THE AFTERNOON IN THE FAR EASTERN FORECAST AREA IN
VICINITY OF THE COLD FRONT ASSOCIATED WITH THE APPROACHING SYSTEM.
ON MONDAY AND TUESDAY...MODELS ARE INDICATING MOISTURE-RICH AIR
WRAPPING AROUND THE LOW PRESSURE SYSTEM INTO PARTS OF CENTRAL AND
WESTERN NEBRASKA. IT APPEARS THAT THE BEST CHANCE FOR
PRECIPITATION WITH THIS SYSTEM WILL BE IN NORTH-CENTRAL NEBRASKA.
HIGHS WILL DIP INTO THE MID 50S TO MID 60S ON MONDAY AND
TUESDAY...BEFORE REBOUNDING TO THE MID 60S TO MID 70S THURSDAY AND
FRIDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 616 AM CDT SAT MAY 18 2013

MVFR CIGS SHOULD ERODE WITH VFR DEVELOPING BETWEEN 17Z-19Z. SEVERE
STORMS COULD BEGIN DEVELOPING ACROSS SWRN NEB VCNTY KIML AROUND
20Z-22Z. STORM ACTIVITY WILL LIFT NORTH AND EAST THROUGH THE
EVENING HOURS. VFR COULD DEVELOP FROM WEST TO EAST BEGINNING
AROUND 03Z IN THE NEB PANHANDLE TO 09Z IN THE EAST SIDE OF THE
FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...KNUTSVIG
AVIATION...CDC
Hazardous weather outlook, May 18, 8:40 AM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 AM CDT SAT MAY 18 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-191445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
940 AM CDT SAT MAY 18 2013 /840 AM MDT SAT MAY 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING LATE IN THE
AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. SEVERE STORMS ARE
EXPECTED TO DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
NEAR HAYES CENTER...IMPERIAL...OGALLALA AND OSHKOSH. THE ACTIVITY
WILL
SPREAD EAST AND NORTHEAST THROUGHOUT THE EVENING HOURS AND INTO
NORTHERN AND NORTHEAST NEBRASKA TONIGHT.

TORNADO POTENTIAL WILL INCREASE BETWEEN 6 AND 9 PM AND THE AREA
OF GREATEST CONCERN WILL BE FROM STAPLETON SOUTH THROUGH NORTH
PLATTE...HAYES CENTER AND STOCKVILLE.

VERY LARGE HAIL...PERHAPS BASEBALL SIZE OR LARGER...IS EXPECTED
AS STORMS DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
AND RAPIDLY BECOME SEVERE. VERY LARGE HAIL WILL BE POSSIBLE THIS
EVENING ALONG AND WEST OF A LINE FROM VALENTINE TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL SLOWLY MOVE EAST...AND BE LOCATED ACROSS
EASTERN PORTIONS OF NORTH CENTRAL INTO CENTRAL NEBRASKA SUNDAY
AFTERNOON. THUNDERSTORMS...A FEW POSSIBLE SEVERE...ARE AGAIN
POSSIBLE SUNDAY AFTERNOON ALONG THE THE FRONT. THE AREA EAST OF
A LINE FROM ONEILL TO BROKEN BOW WILL BE THE AREA OF CONCERN FOR
SEVERE STORMS. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 18, 4:06 AM CST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 AM CDT SAT MAY 18 2013

NEZ005-006-008-181100-
BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-
506 AM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 600 AM CDT...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
SPARKS TO VALENTINE TO 6 MILES SOUTHEAST OF MERRITT RESERVOIR DAM...
AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SPRINGVIEW...
  SPARKS...
  SMITH FALLS STATE PARK...
  NORDEN...
  JOHNSTOWN...
  MEADVILLE...
  WOOD LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

COLE
Special weather statement, May 18, 4:55 AM CST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 AM CDT SAT MAY 18 2013

NEZ005-006-008-181200-
BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-
555 AM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 700 AM CDT...

AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPARKS TO SMITH
FALLS STATE PARK TO 15 MILES NORTHWEST OF JOHNSTOWN...AND MOVING EAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORDEN...
  NORTH RIVER TRAIL...
  BOBCAT STATE WILDLIFE MANAGEMENT AREA...
  MEADVILLE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 204 AND 219.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

COLE
Local storm report, May 18, 9:28 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 AM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             19 SSE GORDON           42.55N 102.06W
05/18/2013  E0.88 INCH       CHERRY             NE   PUBLIC

            AN ESTIMATED 2 INCHES OF RAIN ALSO FELL.

&&

SNIVELY

The radar

The North Platte radar (KLNX), 135 km away, was scanning. The volume nearest the first event began at 15:38 UTC.

Open the radar archive at this moment

Event by event

22 hail, 15 thunderstorm wind, 2 heavy rain, 1 funnel cloud. Local standard time, as filed.

Heavy Rain, Cherry

When
May 18, 9:37 AM CST
Where
Cherry County, 25.97 mi S of Irwin
Reported by
Public
Coordinates
42.510, -102.040

Heavy Rain, Sheridan

When
May 18, 10:25 AM MST
Where
Sheridan County, 15.78 mi SSE of Clinton
Reported by
Public
Coordinates
42.570, -102.200

Thunderstorm Wind, McPherson

When
May 18, 2:15 PM CST
Where
McPherson County, 17.69 mi WSW of Tryon
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.460, -101.290

Two 15,000 bushel bins were damaged with one moved off the foundation. A 500 gallon fertilizer plastic tank was also blown over a mile away.

Hail, Arthur

When
May 18, 2:35 PM MST
Where
Arthur County, 6.79 mi WSW of Bucktail
Measured
1 in hail
Reported by
Public
Coordinates
41.530, -101.550

Hail, Keith

When
May 18, 2:55 PM MST
Where
Keith County, 4.64 mi SSW of Lake Mc Conaghy
Measured
1 in hail
Reported by
Public
Coordinates
41.190, -101.840

Hail, Arthur

When
May 18, 3:15 PM MST
Where
Arthur County, 0.52 mi W of Bucktail
Measured
1 in hail
Reported by
Public
Coordinates
41.570, -101.440

Hail, Sheridan

When
May 18, 4:15 PM MST
Where
Sheridan County, 12.09 mi SW of White Clay
Measured
1 in hail
Reported by
Public
Coordinates
42.870, -102.690

Hail, Sheridan

When
May 18, 4:30 PM MST
Where
Sheridan County, 10.2 mi SW of White Clay
Measured
1 in hail
Reported by
Public
Coordinates
42.910, -102.690

Hail, Deuel

When
May 18, 4:30 PM MST to 4:45 PM MST
Where
Deuel County, 3.37 mi W of Chappell
Measured
1 in hail
Reported by
Public
Coordinates
41.107, -102.534

Hail, Sheridan

When
May 18, 4:40 PM MST
Where
Sheridan County, 10.41 mi S of Rushville
Measured
1.75 in hail
Reported by
Public
Coordinates
42.570, -102.470

Hail, Sheridan

When
May 18, 4:50 PM MST
Where
Sheridan County, 12.42 mi WSW of White Clay
Measured
1 in hail
Reported by
Public
Coordinates
42.920, -102.750

Hail, Chase

When
May 18, 4:50 PM MST
Where
Chase County, 5.95 mi WSW of Enders Res
Measured
2.5 in hail
Reported by
Public
Coordinates
40.410, -101.640

Hail, Deuel

When
May 18, 5:00 PM MST
Where
Deuel County, 6.09 mi ENE of Chappell
Measured
1.25 in hail
Reported by
Public
Coordinates
41.130, -102.360

Hail, Deuel

When
May 18, 5:00 PM MST to 5:15 PM MST
Where
Deuel County, 6.41 mi ENE of Chappell
Measured
1 in hail
Reported by
Public
Coordinates
41.135, -102.356

Hail, Keith

When
May 18, 5:04 PM MST
Where
Keith County, 8.31 mi S of Paxton
Measured
1.5 in hail
Reported by
Public
Coordinates
41.010, -101.360

Hail, Deuel

When
May 18, 5:05 PM MST
Where
Deuel County, 0.69 mi S of Chappell
Measured
0.88 in hail
Reported by
Public
Coordinates
41.090, -102.470

Thunderstorm Wind, Deuel

When
May 18, 5:06 PM MST
Where
Deuel County, 3.9 mi WSW of Big Spgs
Measured
54 kt (62 mph) measured gust
Reported by
COOP Observer
Coordinates
41.050, -102.150

Thunderstorm Wind, Deuel

When
May 18, 5:11 PM MST
Where
Deuel County, 3.49 mi N of Big Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
41.120, -102.070

Trees down on Highway 22.

Hail, Sheridan

When
May 18, 5:17 PM MST
Where
Sheridan County, 7.87 mi SSE of Rushville
Measured
1.75 in hail
Reported by
Public
Coordinates
42.610, -102.410

Hail, Perkins

When
May 18, 5:29 PM MST
Where
Perkins County, 2.6 mi NE of Grant
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
40.880, -101.690

Hail, Logan

When
May 18, 6:30 PM CST
Where
Logan County, 11.63 mi NNW of Stapleton
Measured
0.88 in hail
Reported by
Public
Coordinates
41.640, -100.590

Hail, Perkins

When
May 18, 5:41 PM MST
Where
Perkins County, 7.62 mi N of Grant
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
40.960, -101.730

Thunderstorm Wind, Keith

When
May 18, 5:45 PM MST to 5:50 PM MST
Where
Keith County, 3.04 mi WSW of Lake Mc Conaghy
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
41.235, -101.855

Strong winds caused a large elm tree limb to fall onto a house damaging the porch awning.

Thunderstorm Wind, Keith

When
May 18, 5:45 PM MST to 5:50 PM MST
Where
Keith County, 3.18 mi WSW of Lake Mc Conaghy
Measured
57 kt (66 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.236, -101.858

Large tree limbs downed.

Thunderstorm Wind, Keith

When
May 18, 5:45 PM MST to 5:50 PM MST
Where
Keith County, 3.28 mi WSW of Lake Mc Conaghy
Measured
82 kt (94 mph) estimated sustained
Property damage
$8,000
Reported by
NWS Storm Survey
Coordinates
41.238, -101.861

Thunderstorm winds destroyed a small metal garage.

Thunderstorm Wind, Keith

When
May 18, 5:45 PM MST to 5:50 PM MST
Where
Keith County, 3.32 mi WSW of Lake Mc Conaghy
Measured
52 kt (60 mph) estimated sustained
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
41.239, -101.862

South facing roof shingles were damaged and blown off a portion of a house.

Thunderstorm Wind, Garden

When
May 18, 5:45 PM MST to 5:50 PM MST
Where
Garden County, 3.49 mi SSE of Lewellen
Measured
58 kt (67 mph) estimated sustained
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
41.287, -102.116

A few cedar trees twisted with trunks broken and numerous limbs down.

Thunderstorm Wind, Deuel

When
May 18, 5:49 PM MST
Where
Deuel County, 10.04 mi NE of Chappell
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
41.200, -102.330

Power lines down at county roads 185 and 22.

Thunderstorm Wind, Garden

When
May 18, 5:50 PM MST to 5:55 PM MST
Where
Garden County, 2.73 mi E of Lewellen
Measured
61 kt (70 mph) estimated sustained
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
41.326, -102.098

Seven tower center pivot irrigation system overturned.

Thunderstorm Wind, Garden

When
May 18, 5:50 PM MST to 5:55 PM MST
Where
Garden County, 2.95 mi E of Lewellen
Measured
81 kt (93 mph) estimated sustained
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
41.337, -102.094

Several large tree limbs down and hardwood trees trunks were snapped. Power lines were down in the vicinity as well.

Hail, Keith

When
May 18, 5:57 PM MST
Where
Keith County, 2.14 mi SSW of Keystone
Measured
1 in hail
Reported by
Public
Coordinates
41.190, -101.590

Funnel Cloud, Lincoln

When
May 18, 7:15 PM CST
Where
Lincoln County, 2.07 mi N of Hershey
Reported by
Emergency Manager
Coordinates
41.200, -101.000

Hail, Blaine

When
May 18, 7:15 PM CST
Where
Blaine County, 3.37 mi ESE of Purdum
Measured
1 in hail
Reported by
Public
Coordinates
42.050, -100.210

Hail, Arthur

When
May 18, 6:15 PM MST
Where
Arthur County, 2.14 mi NNE of Lena
Measured
1 in hail
Reported by
Public
Coordinates
41.730, -101.490

Thunderstorm Wind, Arthur

When
May 18, 6:15 PM MST
Where
Arthur County, Bucktail
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.570, -101.430

Public reported winds estimated to 60 mph.

Hail, Cherry

When
May 18, 7:25 PM CST
Where
Cherry County, 5.55 mi N of Elsmere
Measured
0.88 in hail
Reported by
Public
Coordinates
42.150, -100.170

Thunderstorm Wind, Lincoln

When
May 18, 7:34 PM CST
Where
Lincoln County, 2.19 mi ESE of Hershey
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.160, -100.960

Large tree uprooted across Game Trail Road north of Highway 30.

Hail, Chase

When
May 18, 6:35 PM MST
Where
Chase County, 2.1 mi E of (Iml)imperial Arpt
Measured
1 in hail
Reported by
Public
Coordinates
40.520, -101.580

Thunderstorm Wind, Hooker

When
May 18, 6:45 PM MST
Where
Hooker County, 0.86 mi SW of Mullen
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
42.040, -101.040

Flag pole snapped, shingles off house, and a privacy fence blown down.

Thunderstorm Wind, Logan

When
May 18, 7:59 PM CST
Where
Logan County, 0.52 mi E of Stapleton
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.480, -100.510

Small branches down.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, May 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446826, 446827, 446849, 453836, 446828, 453837, 446829, 446830, 454117, 446831, 446832, 446833, 446834, 454116, 446835, 446836, 446837, 446838, 446839, 446840, 450044, 446841, 454093, 454095, 454097, 454099, 454101, 446842, 454105, 454106, 446843, 446825, 446844, 453838, 453842, 446845, 452859, 446846, 446848, 446847.